# SDR SWAA2021030348996

- Difficulty date: February 12, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 31,414 hours, 18,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUT OUT COVE PANEL HAS DAMAGE AROUND FWD LOWER LATCH FITTING. MARKED / REPAIRED FWD ENTRY DOOR COVE PANEL AROUND FWD LOWER LATCH FITTING AS PER ER. 21-01291 REV IR & EA 21-153-00415 REV IR
